Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2019, Volume 31, Issue 1, Pages 111–124 (Mi dm1512)  

This article is cited in 1 scientific paper (total in 1 paper)

On the number of ones in outcome sequence of extended Pohl generator

N. M. Mezhennayaa, V. G. Mikhailovb

a Bauman Moscow State Technical University
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: Formulas for distributions of number of ones (non-zeroes) in the cycle of the output sequence of generalized binary Pohl generator are obtained. Limit theorems for these distributions are derived in the case when the lengths of registers are coprime and tend to infinity, the contents of different registers are independent, but cell contents within each register may be dependent. The consequences of these theorems are given for the case when the contents of cells are independent random variables having equiprobable distribution on $\{0, 1\}$.

Keywords: multi-cyclic random sequence, Pohl generator, number of ones, asymptotic normality, limit theorems

DOI: https://doi.org/10.4213/dm1512

Full text: PDF file (482 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2020, 30:5, 327–337

Bibliographic databases:

UDC: 519.212.2
Received: 29.03.2018
Revised: 08.12.2018

Citation: N. M. Mezhennaya, V. G. Mikhailov, “On the number of ones in outcome sequence of extended Pohl generator”, Diskr. Mat., 31:1 (2019), 111–124; Discrete Math. Appl., 30:5 (2020), 327–337

Citation in format AMSBIB
\Bibitem{MezMik19}
\by N.~M.~Mezhennaya, V.~G.~Mikhailov
\paper On the number of ones in outcome sequence of extended Pohl generator
\jour Diskr. Mat.
\yr 2019
\vol 31
\issue 1
\pages 111--124
\mathnet{http://mi.mathnet.ru/dm1512}
\crossref{https://doi.org/10.4213/dm1512}
\elib{https://elibrary.ru/item.asp?id=37045017}
\transl
\jour Discrete Math. Appl.
\yr 2020
\vol 30
\issue 5
\pages 327--337
\crossref{https://doi.org/10.1515/dma-2020-0029}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000582465000005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85094913014}


Linking options:
  • http://mi.mathnet.ru/eng/dm1512
  • https://doi.org/10.4213/dm1512
  • http://mi.mathnet.ru/eng/dm/v31/i1/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mezhennaya N.M., Mikhailov V.G., “On the Number of Ones in the Cycle of Multicyclin Sequence Determined By Boolean Function”, Sib. Electron. Math. Rep., 16 (2019), 229–235  mathnet  crossref  mathscinet  zmath  isi  scopus
  • Дискретная математика
    Number of views:
    This page:198
    References:16
    First page:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021